MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 8 IN LENGTH (FOR USE WITH ZIMMER® SKIN GRAFT MESHER ONLY); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER® S.G. CARRIER 8 IN LENGTH (FOR USE WITH ZIMMER® SKIN GRAFT MESHER ONLY); EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Codes Material Twisted/Bent (2981); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).No product was returned; functional and dimensional evaluations could not be performed.Visual evaluation of the provided pictures found the carrier was bent and warped near the edges, which could affected functional performance.The reported event and product identification could not be confirmed through visual evaluation.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: australia.
 
Event or Problem Description
It was reported that during surgery the product was breaking the skin graft and there is an elevation on the smooth side of the carrier.An alternative carrier was used to complete the procedure and an unplanned additional skin graft was taken.There was no further patient impact or delay noted.Due diligence is complete and there is no additional information available.

Brand Name
ZIMMER® S.G. CARRIER 8 IN LENGTH (FOR USE WITH ZIMMER® SKIN GRAFT MESHER ONLY)
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18986207
Report Number0001526350-2024-00385
Device Sequence Number8265497
Product Code FZW
UDI-Device Identifier00889024375482
UDI-Public(01)00889024375482(17)270817(10)65591974
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00770800010
Device Lot Number65591974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date03/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MESHER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose